New York, 2011

Hail and Damaging Winds in New York, September 4, 2011

September 4, 2011 · NWS BGM · 25 events in 6 counties and zones

A slow moving cold front pushed east across the region, with rounds of showers and thunderstorms developing during the afternoon and evening. Some of the storms became severe, producing large hail and damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BGM wrote it up.

A slow moving cold front pushed east across the region, with rounds of showers and thunderstorms developing during the afternoon and evening. Some of the storms became severe, producing large hail and damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before the first event at Sep 4, 1:28 PM EST, 7 minutes earlier.

Area forecast discussion, Sep 4, 1:28 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
228 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH THE REGION TODAY...AND
BRING ROUNDS OF SHOWERS AND THUNDERSTORMS...ESPECIALLY THIS
AFTERNOON AND EVENING. AS MOISTURE FROM TROPICAL STORM LEE
INTERACTS WITH THIS FRONT LATER TONIGHT AND MONDAY...PERIODS OF
HEAVY RAIN ARE POSSIBLE.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
10 AM UPDATE...LINE OF CONVECTION DEVELOPED EARLY THIS MORNING
ALONG OUTFLOW BOUNDARY/AXIS OF INSTABILITY ACROSS CNTRL NYS, AND
CONTINUES TO PROGRESS EAST AS LIGHTER AREA OF SHRA MOVES INTO OUR
WRN AREAS AND CONTINUES TO WEAKEN. OVERALL, NOT MUCH CHANGE TO
PREVIOUS FORECAST AS WE STILL EXPECT LINES OR CLUSTERS OF
CONVECTION TO DEVELOP AHEAD OF SFC COLD FRONT THAT REMAINS BACK TO
THE WEST ACROSS SRN ONTARIO. QUESTION TODAY WILL BE AMT OF SUN AND
INSTABILITY ALLOWED TO DEVELOP ACROSS OUR FA FOR STRONG TO SVR
STORMS TO DEVELOP. GREATEST INSTABILITY LOOKS TO BE ACROSS OUR S/E
AREAS, WHILE BEST SHEAR LIES TO THE NW. GRADIENT OF SHEAR MAY
OVERLAP WITH HIGHER INSTABILITY SOMEWHERE ALONG OUR WESTERN
COUNTIES, INCLUDING FINGER LAKES REGION LATER THIS AFTN INTO EVENING.

7 AM UPDATE... EARLIER SQUALL LN TO OUR W HAS SHOWN A STEADY
WEAKENING TREND THE LAST 2 HRS OR SO. THUS...WW 831 WILL BE
DROPPED EARLY. IT CERTAINLY NOW APPEARS THAT MORE ROBUST STORM
DEVELOPMENT WILL HOLD OFF TIL THIS AFTN (AFTER 18Z). POP/WX GRIDS
WERE ADJUSTED ACCORDINGLY.

VERY NEAR-TERM TEMP/DEW PT/SKY GRIDS ALSO TWEAKED.

4 AM UPDATE... WW 831 NOW IN EFFECT FOR OUR FAR NRN/WRN
ZNS...WITH SQUALL LN JUST ENTERING WRN NY ATTM. GIVEN DECENT
INSTABILITY FOR THIS TIME OF DAY (ML CAPES OF 1000-1500)...AND
STRENGTHENING SYNOPTIC SUPPORT FROM UPPER-LVL TROUGH
UPSTREAM...STG WINDS COULD ACCOMPANY INCOMING TSRA. THIS FIRST
ROUND OF CONVECTION SHOULD PUSH THROUGH FROM ABT 09-13Z.

AFTER PERHAPS A BRIEF LULL IN THE LATE MRNG/ERLY AFTN HRS...MORE
CONVECTION SHOULD FIRE UP BY/JUST AFTR 18Z. THE LATEST HRRR/WRF
ARW OUTPUT SUPPORTS THIS SCENARIO. THE BEST INSTABILITY THIS AFTN
MAY RESIDE OVER THE SERN HALF OF THE CWA (ML CAPES
1500-2500)...WHILE THE BETTER DEEP-LYRD SHEAR LOOKS TO BE ACROSS
THE NWRN HALF (0-6 KM SHEAR OF 30-35 KT). ENOUGH OF AN OVERLAP FOR
THE CONTINUED PSBLTY OF LOCALLY SVR STORMS.

AFTER LOWER CLDS OVER NE PA/SUSQ RGN/CATSKILLS BURN OFF LATER THIS
MRNG...AND RESIDUAL CONVECTIVE DEBRIS FROM MRNG ACTIVITY UP N ALSO
ERODES FOR A TIME...ENOUGH INSOLATION STILL EXPECTED TO PUSH HIGH
TEMPS INTO THE 80S BY MIDDAY/EARLY AFTN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
430 AM UPDATE... MAIN FOCUS STILL ON HEAVY RAIN
POTENTIAL...MAINLY FROM LATE TONIGHT INTO MON EVE.

LEANED HEAVILY ON GFS/EC SCENARIO THIS PD...AS THE NAM SEEMED
UNREASONABLE IN BOTH ITS HANDLING OF NRN STREAM UPPER TROUGH AND
TS LEE. THE FORMER MODELS INDICATE THE BEST OPPORTUNITY FOR +RA IN
OUR CWA...FM ABT 09Z MON THROUGH 06Z TUE. FORWARD
TRAJECTORIES...RUN OFF THE 00Z GFS...SHOW THAT THE LEADING EDGE OF
LEE'S TROPICAL MOISTURE PLUME SHOULD BEGIN TO IMPACT NY/PA BY ARND
18Z MON. POSITION/STRENGTHENING OF UPPER JET AXIS...PROXIMITY OF
GOOD LL FGEN ZONE AND THETA-E RIDGE...AS WELL AS PWATS NEAR
2"...ALL POINT TO THE PSBLTY OF A PRE (PREDECESSOR RAIN EVENT)
TYPE EVENT. STILL ENOUGH DISCREPANCIES...THOUGH...WITH EXACT
PLACEMENT/TIMING OF HEAVIEST QPF...TO HOLD OFF ON A FLOOD WATCH
ATTM. ALSO...SOME UNCERTAINTY AS TO WHETHER THE HEAVIEST RAIN
BANDS WILL OVERLAP THE SAME AREAS HIT HARDEST BY IRENE...OR TRACK
JUST TO THE W OF THESE AREAS. WE'LL CONTINUE TO MONITOR
DEVELOPMENTS WITH LEE AND MODEL TRENDS CLOSELY.

A GRADUAL IMPROVEMENT...FROM W TO E...IS FORESEEN ON TUE...AS THE
DEEPER MOISTURE GETS PUSHED SWD INTO THE MID-ATL STATES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
2 PM UPDATE...WITH THE THREAT FOR SEVERE WX HPC GUIDANCE WAS LOADED AND
FOLLOWED EXCEPT FOR A FEW MINOR TWEAKS. LONG RANGE MODELS CONTINUE
TO BACK OFF ON THE ARRIVAL OF MOISTURE ASSOCIATED WITH A SOUTHERLY
FLOW OUT OF AHEAD OF LEE. BOTH THE GFS AND 0Z EURO SHOW THAT THE
NORTHERN EDGE OF THE PRECIP/CLOUD SHIELD MAY STOP ACROSS IT'S
NORTHWARD ADVANCEMENT AROUND THE SOUTHERN TIER OF NY THURSDAY
BEFORE MOVING BACK TO THE SOUTH BY LATE IN THE WEEK.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
PATCHY MVFR RESTRICTIONS IN HZ THIS AFTN...RESTRICTIONS INCRSNG
WITH TIME AS SHRA/TSRA INCREASE IN AREAL CVRG. ACTIVITY WILL
PERSIST INTO THE OVRNGT HRS...WITH IFR MOST LOCATIONS AFTER FROPA
LATE TNGT OR EARLY TMRW MRNG DUE TO RAIN/CIGS/BR. WINDS THIS AFTN
GNRLY FROM THE SW AT 10-15 KTS...SWLY TNGT ARND 10 KTS BECMG NRLY
5-10 KTS AFTER FROPA.

OUTLOOK...

MON NGT...PATCHY MVFR IN CIGS ACRS CNTRL NY.

TUE...VFR.

TUE NGT...MVFR LATE IN CIGS/RAIN.

WED INTO FRI...MVFR NE PA/SRN NY IN RAIN OR SHOWERS...VFR ELSEWHERE.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MLJ
NEAR TERM...JML/MLJ
SHORT TERM...MLJ
LONG TERM...HEDEN
AVIATION...
Hazardous weather outlook, Sep 4, 3:27 AM EST, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
427 AM EDT SUN SEP 4 2011

NYZ023>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-050830-
SCHUYLER-CHEMUNG-TOMPKINS-CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-
DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
427 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP ACROSS THE REGION TODAY...INTO THIS
EVENING. A FEW OF THE STORMS COULD BECOME SEVERE...ESPECIALLY
THIS AFTERNOON AND EVENING. STRONG WINDS...HAIL...AND HEAVY DOWNPOURS WILL
BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE
INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY
RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE
TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY
EXCESSIVE RAINFALL FROM IRENE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY THIS AFTERNOON.

NYZ009-015>018-022-036-037-050830-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
MADISON-SOUTHERN ONEIDA-
427 AM EDT SUN SEP 4 2011

...SEVERE THUNDERSTORM WATCH 831 IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE COMBINATION OF A SLOW MOVING COLD FRONT...AND THE POSSIBLE
INFLUENCE OF TROPICAL MOISTURE...COULD BRING A PERIOD OF HEAVY
RAINFALL TO THE REGION...MAINLY MONDAY AND MONDAY NIGHT. CONTINUE
TO CHECK BACK FOR UPDATES....ESPECIALLY THOSE WHO WERE IMPACTED BY
EXCESSIVE RAINFALL FROM IRENE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

MJ

In the hours before

Special weather statement, Sep 4, 7:53 AM EST, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
853 AM EDT SUN SEP 4 2011

NYZ036-037-046-041400-
MADISON NY-ONEIDA NY-OTSEGO NY-
853 AM EDT SUN SEP 4 2011

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MADISON...
NORTHWESTERN OTSEGO AND SOUTH CENTRAL ONEIDA COUNTIES...

* AT 852 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR BROOKFIELD...AND MOVING
  EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BRIDGEWATER AND UNADILLA FORKS AT 905 AM EDT...
  RICHFIELD SPRINGS AT 930 AM EDT...
  SPRINGFIELD AT 940 AM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4278 7547 4291 7550 4298 7521 4286 7520
      4287 7515 4290 7512 4291 7509 4283 7490
      4289 7489 4290 7487 4284 7470
Special weather statement, Sep 4, 8:56 AM EST, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
956 AM EDT SUN SEP 4 2011

PAZ039-040-043-044-072-041445-
LACKAWANNA PA-SUSQUEHANNA PA-WAYNE PA-WYOMING PA-
956 AM EDT SUN SEP 4 2011

...STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE...NORTHEASTERN
WYOMING...NORTHERN LACKAWANNA AND SOUTHEASTERN SUSQUEHANNA
COUNTIES...

* AT 951 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR FACTORYVILLE...
  AND MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MARSHBROOK AND TOMPKINSVILLE AT 1005 AM EDT...
  CLIFFORD AND ROYAL AT 1010 AM EDT...
  ELKDALE AND RICHMONDALE AT 1015 AM EDT...
  FOREST CITY AND VANDLING AT 1020 AM EDT...
  UNIONDALE AND BROWNDALE AT 1025 AM EDT...
  PLEASANT MOUNT AND ALDENVILLE AT 1030 AM EDT...
  LAKE COMO AND LAKEWOOD AT 1040 AM EDT...

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4192 7536 4164 7518 4146 7579 4162 7590
Special weather statement, Sep 4, 10:09 AM EST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1109 AM EDT SUN SEP 4 2011

NYZ062-PAZ040-048-072-041600-
PIKE PA-SULLIVAN NY-WAYNE PA-
1109 AM EDT SUN SEP 4 2011

...STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WAYNE...NORTH CENTRAL
PIKE AND SOUTHERN SULLIVAN COUNTIES...

* AT 1108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED NEAR NARROWSBURG...AND MOVING
  EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NARROWSBURG AND WESTCOLANG PARK AT 1115 AM EDT...
  TUSTEN AND LAVA AT 1120 AM EDT...
  BEAVER BROOK AND TYLERTOWN AT 1130 AM EDT...
  ELDRED AND SHOHOLA AT 1135 AM EDT...
  HIGHLAND LAKE AT 1140 AM EDT...
  GLEN SPEY AND WHITE LAKE AT 1145 AM EDT...
  MONGAUP VALLEY AT 1150 AM EDT...
  FORRESTBURG AND MAPLEWOOD AT 1155 AM EDT...

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4149 7475 4146 7474 4145 7476 4148 7521
      4166 7521 4168 7459 4149 7460

The radar

The Binghamton radar (KBGM), 108 km away, was scanning. The volume nearest the first event began at 18:36 UTC.

Open the radar archive at this moment

Event by event

19 hail, 6 thunderstorm wind. Local standard time, as filed.

Hail, Steuben

When
September 4, 1:35 PM EST
Where
Steuben County, 0.69 mi N of Nichols
Measured
1 in hail
Reported by
Public
Coordinates
42.010, -77.270

Hail, Tioga

When
September 4, 1:35 PM EST
Where
Tioga County, Nichols
Measured
1 in hail
Reported by
Public
Coordinates
42.020, -76.370

Hail, Steuben

When
September 4, 1:43 PM EST
Where
Steuben County, 0.69 mi N of Nichols
Measured
1.25 in hail
Reported by
Public
Coordinates
42.010, -77.270

Hail, Tioga

When
September 4, 1:43 PM EST
Where
Tioga County, 1.03 mi E of Nichols
Measured
1.5 in hail
Reported by
Public
Coordinates
42.020, -76.350

Hail, Tioga

When
September 4, 1:43 PM EST
Where
Tioga County, Nichols
Measured
1.25 in hail
Reported by
Public
Coordinates
42.020, -76.370

Hail, Tioga

When
September 4, 1:48 PM EST
Where
Tioga County, Lounsberry
Measured
1.25 in hail
Reported by
Public
Coordinates
42.070, -76.330

Hail, Steuben

When
September 4, 1:48 PM EST
Where
Steuben County, 0.69 mi N of Nichols
Measured
1.75 in hail
Reported by
Public
Coordinates
42.010, -77.270

Hail, Tioga

When
September 4, 1:48 PM EST
Where
Tioga County, Nichols
Measured
1.75 in hail
Reported by
Public
Coordinates
42.020, -76.370

Hail, Tioga

When
September 4, 1:58 PM EST
Where
Tioga County, 1.47 mi NNW of Smithboro
Measured
1 in hail
Reported by
Public
Coordinates
42.050, -76.410

Hail, Broome

When
September 4, 2:10 PM EST
Where
Broome County, 0.51 mi E of West Endicott
Measured
1 in hail
Reported by
Public
Coordinates
42.100, -76.060

Hail, Tioga

When
September 4, 2:10 PM EST
Where
Tioga County, 1.03 mi W of Apalachin
Measured
1 in hail
Reported by
Public
Coordinates
42.070, -76.170

Hail, Tioga

When
September 4, 2:16 PM EST
Where
Tioga County, Tioga Terrace
Measured
0.88 in hail
Reported by
Public
Coordinates
42.050, -76.120

Hail, Broome

When
September 4, 2:24 PM EST
Where
Broome County, Vestal
Measured
1 in hail
Reported by
Public
Coordinates
42.080, -76.050

Hail, Broome

When
September 4, 2:42 PM EST
Where
Broome County, 0.86 mi SE of Stella
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.110, -75.940

Hail, Broome

When
September 4, 3:00 PM EST
Where
Broome County, 0.86 mi SW of Park Terrace
Measured
1 in hail
Reported by
Public
Coordinates
42.070, -75.910

Thunderstorm Wind, Broome

When
September 4, 3:08 PM EST
Where
Broome County, 2.05 mi W of Doraville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
42.150, -75.620

Trees were blown down.

Thunderstorm Wind, Broome

When
September 4, 3:13 PM EST
Where
Broome County, 0.51 mi W of Windsor
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
42.080, -75.640

Trees were blown down on Kent Street and Route 79.

Hail, Broome

When
September 4, 3:17 PM EST
Where
Broome County, Kirkwood
Measured
1 in hail
Reported by
Public
Coordinates
42.030, -75.780

Thunderstorm Wind, Otsego

When
September 4, 3:25 PM EST
Where
Otsego County, 0.51 mi W of Roseboom
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
42.730, -74.780

Numerous trees were blown down on Ziefle Road.

Thunderstorm Wind, Otsego

When
September 4, 3:25 PM EST
Where
Otsego County, 1.52 mi E of Bowerstown
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
42.680, -74.870

Several trees were blown down on County Road 33, west of Middlefield.

Hail, Otsego

When
September 4, 3:33 PM EST
Where
Otsego County, 1.67 mi WSW of Westville
Measured
0.88 in hail
Reported by
Public
Coordinates
42.620, -74.930

Hail, Chenango

When
September 4, 4:00 PM EST
Where
Chenango County, 0.69 mi N of Oxford
Measured
1 in hail
Reported by
Public
Coordinates
42.440, -75.600

Hail, Chenango

When
September 4, 4:17 PM EST
Where
Chenango County, 1.52 mi W of Earlville
Measured
1 in hail
Reported by
Public
Coordinates
42.730, -75.580

Thunderstorm Wind, Delaware

When
September 4, 4:20 PM EST
Where
Delaware County, 0.51 mi E of Delhi
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
County Official
Coordinates
42.280, -74.910

Trees were blown down in Delhi.

Thunderstorm Wind, Delaware

When
September 4, 4:22 PM EST
Where
Delaware County, Hamden
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
42.200, -75.000

Multiple trees were blown down, utility poles were snapped, and a boat was flipped over on State Highway 10.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2011Every state in 2011This day in weather historyWarnings in New York, September 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 347694, 347695, 347696, 347697, 347698, 347699, 347700, 347701, 347702, 347703, 347704, 347705, 347706, 347707, 347708, 347709, 347710, 347711, 347712, 347713, 347714, 347715, 347716, 347717, 347718.